Enable AccessibilitySkip to content
Rakuten Logo
Double Cash Back Stores
Advil Allergy & Congestion Relief 10 Coated Tablets

Product details

Allergy & Congestion Relief. One Pill Dose. Chlorpheniramine Maleate 4 mg Antihistamine. Ibuprofen 200 mg Pain Relief/Fever Reducer (NSAID). Phenylephrine HCI 10 mg Nasal Decongestant. Sneezing Nasal Congestion Sinus Pressure Nasal Swelling. Runny Nose Headache Fever Body Aches. When environmental elements trigger your allergies, relief can come in just one pill of multi-symptom Advil Allergy and Congestion Relief. Available without a prescription, Advil Allergy and Congestion Relief takes on the toughest allergy symptoms from sneezing, itchy, watery eyes and headaches to nasal congestion. Advil adult allergy medicine combines the pain blocking ability of ibuprofen, a non-steroidal anti-inflammatory drug (NSAID), with an antihistamine (Chlorpheniramine maleate) and a nasal decongestant (Phenylephrine HCI) to relieve upper respiratory symptoms caused by allergies. With the power of Advil, one coated tablet of this allergy and congestion medicine is all it takes to start treating the multiple symptoms of your allergies. Includes 10 one tablet dose packets of Advil Allergy & Congestion Relief, individually-wrapped coated tablets. OTC relief for multi symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache. Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies. Active ingredients Chlorpheniramine maleate 4 mg, Ibuprofen 200 mg (NSAID),and Phenylephrine HCI 10 mg. One pill dose to tackle the toughest allergy symptomsfor use by those 12 years of age and older

Advil Allergy & Congestion Relief 10 Coated Tablets

$10 bonus
Just for New Members
Get $10 when you spend $25*
*Bonus terms apply
$6.99
3% Cash Back
Vitacost offers free shipping on orders containing $25 or more of Vitacost brand products and free shipping on all orders of $49 or more.
Shop Now

Vitacost
Sold byVitacost

Since its establishment in 1999, Vitacost, now a subsidiary of the Kroger Co., has been dedicated to providing affordable, top-quality health and wellness essentials to improve your life. With more than 45,000 products from 2,500 brands, Vitacost.com offers up to 50% off the retail price on many of its products, including vitamins, supplements, hard-to-find specialty foods, pet essentials, sports nutrition products and much more   Vitacost also produces affordable wellness items under its own label, and has a team of nutrition scientists and product experts scouring the globe for healthful ingredients. By partnering only with manufacturers that rigorously test their products and ensuring those manufacturers conform to U.S. Food and Drug Administration standards, Vitacost builds healthy relationships with its suppliers and inspires confidence in its customers. The Vitacost online store also brings you into a community of free features, such as recipes, nutrition advice, beauty tutorials and innovative exercise ideas. When you shop with Rakuten to get discounts and Cash Back at Vitacost, you’ll get the vitamins, supplements and wellness items you want at affordable prices.

Product details

Allergy & Congestion Relief. One Pill Dose. Chlorpheniramine Maleate 4 mg Antihistamine. Ibuprofen 200 mg Pain Relief/Fever Reducer (NSAID). Phenylephrine HCI 10 mg Nasal Decongestant. Sneezing Nasal Congestion Sinus Pressure Nasal Swelling. Runny Nose Headache Fever Body Aches. When environmental elements trigger your allergies, relief can come in just one pill of multi-symptom Advil Allergy and Congestion Relief. Available without a prescription, Advil Allergy and Congestion Relief takes on the toughest allergy symptoms from sneezing, itchy, watery eyes and headaches to nasal congestion. Advil adult allergy medicine combines the pain blocking ability of ibuprofen, a non-steroidal anti-inflammatory drug (NSAID), with an antihistamine (Chlorpheniramine maleate) and a nasal decongestant (Phenylephrine HCI) to relieve upper respiratory symptoms caused by allergies. With the power of Advil, one coated tablet of this allergy and congestion medicine is all it takes to start treating the multiple symptoms of your allergies. Includes 10 one tablet dose packets of Advil Allergy & Congestion Relief, individually-wrapped coated tablets. OTC relief for multi symptom sinus and allergy needs including sinus pressure, nasal swelling and congestion, sneezing, runny nose and headache. Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies. Active ingredients Chlorpheniramine maleate 4 mg, Ibuprofen 200 mg (NSAID),and Phenylephrine HCI 10 mg. One pill dose to tackle the toughest allergy symptomsfor use by those 12 years of age and older


/how rakuten works

Similar products

Everlywell HbA1c Test - at-Home Collection Kit Measures Hemoglobin A1c - Accurate Results from a CLIA-Certified Lab Within Days - Ages 18+
$27.99
2% Cash Back
Sold by SuperShop
*To qualify for a Welcome Bonus, you must be a new member and spend at least $25 before taxes on purchases that are eligible for Cash Back within ninety (90) days of becoming a member.
See full terms
Download Our App
  • Rakuten Mobile Apps
  • Available for iOS and Android
About

Advertising Disclosure
© 2023 Ebates Performance Marketing Inc., d/b/a Rakuten Rewards
Rakuten Viki